# SDR AU010127

- Difficulty date: February 4, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Damaged
- Location: Power Lever
- Component: Power Lever, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THRUST CONTROL SYSTEM CABLES, PULLEYS AND FITTINGS DAMAGED. FOUND DURING INSPECTION IAW AD/B747/229 AND FAAAD/2000-05-30 AMDT39-11640.
